Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Radio Physics and Radio Astronomy

ISSN Печать: 2152-274X
ISSN Онлайн: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

Radio Physics and Radio Astronomy

DOI: 10.1615/RadioPhysicsRadioAstronomy.v3.i4.60
pages 325-335

RADIATION FROM A SLOT ARRAY IN A COAXIAL LINE SCREEN

V. A. Katrich
V. Karazin National University of Kharkiv, 4 Svobody Sq., Kharkiv 61022, Ukraine
V. A. Lyashchenko
V. Karazin National University of Kharkov, 4, Svoboda Sq., Kharkov, 61077
N. V. Medvedev
V. Karazin National University of Kharkiv, 4, Svoboda Square, Kharkiv 61077, Ukraine

Краткое описание

For a transverse slot array cut in a perfectly conducting screen of an infinite coaxial line, the problem of electromagnetic wave excitation, scattering and radiation is solved using the magnetomotive force method. Annular and arc slots are treated for the radiation and reflection coefficients versus slot dimensions and feeder parameters. The processes of radiation into a lossy ambient medium are studied. The mutual coupling through the inner and the outer spaces is taken into account.


Articles with similar content:

RADIATIVE HEAT TRANSFER OF ARBITRARY 3-D PARTICI-PATING MEDIA AND SURFACES WITH NON-PARTICIPATING MEDIA BY A GENERALIZED NUMERICAL METHOD REM2
ICHMT DIGITAL LIBRARY ONLINE, Vol.7, 1995, issue
Toshio Aihara, Shigenao Maruyama
THE PLASMA ANTENNA WITH AZIMUTHAL-ASYMMETRICAL TRAVELING WAVES OF CURRENT
Telecommunications and Radio Engineering, Vol.77, 2018, issue 10
Yu. V. Kirichenko, V. D. Karlov
Dielectrical Resonance Disk in Circular and Rectangular Waveguide Radiators
Telecommunications and Radio Engineering, Vol.53, 1999, issue 12
N. I. Ukrainets
The Accurate Two-Dimensional Model of the Effect of the Surface Waves Transformation into the Spatial Modes
Telecommunications and Radio Engineering, Vol.65, 2006, issue 16-20
S. O. Steshenko
Analysis of Scattering by a Series of Uniform Elements by Means of the Cayley-Hamilton Theorem
Telecommunications and Radio Engineering, Vol.54, 2000, issue 8-9
V. V. Khardikov, V. B. Kazansky, Vladimir Viktorovich Podloznyi